Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom to Mom Mom to Mom

Please explain this to me .... TMI !

Posted by on Oct. 1, 2013 at 9:49 AM
  • 10 Replies

 Okay I am on antibiotics and they make my pee stink ! i mean like gag stink ! I asked my mom about it & she said it's normal. I though something was wrong like bladder cancer or something...

Can any of you ladies please tell me why do antibiotics give your pee a bad stinky smell ? when i drink coffee my pee don't smell like coffee, so whats the deal ?

by on Oct. 1, 2013 at 9:49 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
lkane81
by Member on Oct. 1, 2013 at 9:51 AM
Don't know why. But it does.
paigea
by on Oct. 1, 2013 at 9:52 AM

Don't know why either.  But, when I drink a lot of coffee my pee does smell like coffee.

Asparagus makes pee smell funny too.  Some things do and some things don't.

Momma-2boys
by on Oct. 1, 2013 at 9:55 AM
It has to do with cleaning put the toxin in your body. I don't know why some things do it and others don't.
goddess99
by Michelle on Oct. 1, 2013 at 10:02 AM

I've never had that problem, Bump.

lovingmommy4316
by on Oct. 1, 2013 at 10:03 AM

 it is just so weird to me. My grandmother died of bladder cancer and she complained of her pee stinking before she was diagnosed. I was really scared ! I might just have to google it ! i really want to know ! 

Quoting Momma-2boys:

It has to do with cleaning put the toxin in your body. I don't know why some things do it and others don't.

 

lovingmommy4316
by on Oct. 1, 2013 at 10:04 AM

 lucky.... its awful !!!

Quoting goddess99:

I've never had that problem, Bump.

 

goddess99
by Michelle on Oct. 1, 2013 at 10:07 AM

I can imagine. Hopefully it's short lived.

Quoting lovingmommy4316:

 lucky.... its awful !!!

Quoting goddess99:

I've never had that problem, Bump.

 


splatz
by Sarah on Oct. 1, 2013 at 11:53 AM

Did you ask your dr? Antibiotics can do some pretty funky stuff to your body. 

lovingmommy4316
by on Oct. 1, 2013 at 1:15 PM

 I called this morning and left a message for him to call me back.

Quoting splatz:

Did you ask your dr? Antibiotics can do some pretty funky stuff to your body. 

 

splatz
by Sarah on Oct. 1, 2013 at 1:29 PM

Hopefully you hear back soon. In the mean time try not to worry or look to dr google. I'm sure its a normal side effect. Let us know what you find out! 

Quoting lovingmommy4316:

 I called this morning and left a message for him to call me back.

Quoting splatz:

Did you ask your dr? Antibiotics can do some pretty funky stuff to your body. 

 


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN